Show simple item record

contributor authorS. Boedo
contributor authorV. C. Prantil
date accessioned2017-05-08T22:38:41Z
date available2017-05-08T22:38:41Z
date copyrightJune 1998
date issued1998
identifier other%28asce%290733-9399%281998%29124%3A6%28696%29.pdf
identifier urihttp://yetl.yabesh.ir/yetl/handle/yetl/84813
description abstractThis technical note provides closed-form deflection and stress corrections to the well-known and practical problem of a ring plate clamped along its inner radius and subjected to a point load on its free outer edge. The corrected solution predicts radial stress distributions, which in some cases are significantly different from that reported in the original analysis and subsequently reprinted in contemporary references.
publisherAmerican Society of Civil Engineers
titleCorrected Solution of Clamped Ring Plate with Edge Point Load
typeJournal Paper
journal volume124
journal issue6
journal titleJournal of Engineering Mechanics
identifier doi10.1061/(ASCE)0733-9399(1998)124:6(696)
treeJournal of Engineering Mechanics:;1998:;Volume ( 124 ):;issue: 006
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record